# SDR SWIA2017111443978

- Difficulty date: October 11, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED AND CRACKED IN TWO LOCATIONS AT BS 589 AND 605.  REPAIRED CARGO DOOR SILL IAW REO.
